# SDR CALA0100932

- Difficulty date: October 4, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- Aircraft time: 50,523 hours, 26,736 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK AT LIGHTENING HOLE IN C-2 DOOR INNER SKIN. A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5230-01627.
